# SDR AALA202002279006

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 8,489 hours, 3,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT TEST FIL CLASS 1 FAIL BAT EPSU 11WL EXT L. PERFORMED CIDS1 RESET AND OPS CHECKED EPSU, TEST OK. OPS CHECKED EMERGENCY LIGHTS, NO FAULTS NOTED IAW AMM 33-20-00.
